# SDR AALA202301038266

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 62,650 hours, 36,524 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 3945129100
- Part serial: ELACVB031368
- Condition: Malfunctioned
- Location: Elac
- Part time: 13,288 hours, 7,759 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AILERONS SLOW TO RESPOND TO SIDESTICK INPUT AT ABOUT 100 ' AGL, ABNORMAL ROLL RESPONSE WITH RIGHT SIDE STICK. MAINTENANCE ACCOMPLISHED DOWNLOAD OF THE DFDR DATA WHICH CONFIRMED THAT THE AIRCRAFT ROLLED UNCOMMNADED DURING APPROACH WITH NO OTHER SUDDEN OR ABNORMAL INPUTS IN THE PARAMETERS OF INTEREST WERE NOTED. MAINTENANCE REPLACED THE #2 ELEVATOR AND AILERON COMPUTER PER AMM 27-96-00 AND AACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
